# SDR SWAA2020110522339

- Difficulty date: October 11, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 141A52204
- Condition: Corroded
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LT AFT GIRT BAR MOUNT BRACKET STA 345 LBL 58 HAS CORROSION AT FASTNER HOLE.  R & R LT AFT GIRT BAR MOUNT BRACKET PAT NR 141A5220-4, IAW SRM 51-40-02.
